Alert archive / New Mexico / Flash Flood Warnings in 2005
Flash Flood Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Sep 1, 2005, 6:47 PM MDT for Quay County, New Mexico. It was in force for 88 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2005, 6:47 PM MDT (00:47 UTC)
- Expired
- Sep 1, 2005, 8:15 PM MDT
- In force
- 88 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 63 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 7:15 PM MDT | FLASH FLOOD | Tucumcari, NM | STREET FLOODING - UP TO 2 FEET IN SPOTS. SPOTTER RECORDED 2.75 INCHES OF RAIN. |
| Sep 1, 7:23 PM MDT | FLASH FLOOD | Tucumcari, NM | EIGHT INCHES OF WATER ACROSS OLD ROUTE 66 AND TUCUMCARI BLVD. SOME HOMES ARE FLOODED IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 020047
FFWABQ
NMC037-020215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT THU SEP 1 2005
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 815 PM MDT
* AT 645 PM MDT...SKYWARN SPOTTERS REPORTED VERY HEAVY RAIN AND PENNY
SIZE HAIL FROM A SEVERE THUNDERSTORM OVER TUCUMCARI. THE STORM
PRODUCING VERY HEAVY RAIN WAS MOVING EAST AT 5 TO 10 MPH. SPOTTERS
REPORTED ONE AND ONE HALF INCH OF RAIN IN 30 MINUTES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS...
AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS.
OF PARTICULAR CONCERN WILL BE HIGHWAY 54 BETWEEN TUCUMCARI AND LOGAN AS
WELL AS AREAS ALONG INTERSTATE 40 EAST OF TUCUMCARI.
LAT...LON 3509 10397 3503 10380 3506 10358 3515 10345
3527 10337 3540 10337 3539 10361 3525 10361
3524 10384 3522 10393 3518 10398
$$
KJ3 follow-up statements
000
WGUS75 KABQ 020123
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 PM MDT THU SEP 1 2005
NMC037-020215-
QUAY-
723 PM MDT THU SEP 1 2005
...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL QUAY COUNTY
UNTIL 815 PM MDT...
AT 717 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
THROUGHOUT TUCUMCARI INCLUDING UP TO 8 INCHES OF WATER COVERING
TUCUMCARI BOULEVARD AND ROUTE 66 NEAR DOWNTOWN. ALSO
SIGNIFICANT FLOODING WAS REPORTED IN RESIDENTIAL AREAS NEAR AND
JUST NORTHEAST OF TUCUMCARI.
AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH
FLOODING IS EXPECTED. THE HEAVIEST THUNDERSTORM RAINS WERE LOCATED SOUTH
OF INTERSTATE 40 AND ALONG STATE ROAD 209 BETWEEN TUCUMCARI AND RAGLAND
IN SOUTHWEST QUAY COUNTY.
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3509 10397 3503 10380 3506 10358 3515 10345
3527 10337 3540 10337 3539 10361 3525 10361
3524 10384 3522 10393 3518 10398
$$
KJ000
WGUS75 KABQ 020147
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT THU SEP 1 2005
NMC037-020215-
QUAY-
740 PM MDT THU SEP 1 2005
...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR QUAY COUNTY UNTIL
815 PM MDT...
AT 720 PM MDT...LAW ENFORCEMENT OFFICIALS REPORTED VERY HEAVY RAIN
WITH STREET FLOODING IN TUCUMCARI.
AT 740 PM MDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING 1 TO 2 INCHES OF RAIN PER HOUR FROM NARA VISA...TO SAN
JON AND SOUTHWESTWARD TO HOUSE. UP TO ONE ADDITIONAL INCH OF RAIN
MAY FALL NEAR TUCUMCARI AND OTHER PARTS OF WESTERN QUAY COUNTY BY
830 PM.
* LOCATIONS IMPACTED INCLUDE...
HOUSE...
LOGAN...
QUAY...
RAGLAND...
SAN JON...
TUCUMCARI...
WHEATLAND...
LAT...LON 3480 10351 3480 10341 3489 10338 3502 10330 3538
10305 3573 10306 3572 10333 3540 10336
3539 10361 3524 10361 3515 10406 3493 10409
3461 10411 3461 10371 3469 10371 3470 10351
$$
44000
WGUS75 KABQ 020206
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
802 PM MDT THU SEP 1 2005
NMC037-020215-
QUAY-
802 PM MDT THU SEP 1 2005
...THE FLASH FLOOD WARNING REMAINS IN EFFECT FOR QUAY COUNTY UNTIL
815 PM MDT...
AT 800 PM MDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS ALL OF SOUTHERN AND
EASTERN QUAY COUNTY. LIGHT RAIN ALSO CONTINUES IN NORTHERN AND
WESTERN QUAY COUNTY...WHERE EARLIER HEAVY RAINS PRODUCED SOME
FLOODING.
* LOCATIONS IMPACTED INCLUDE...
GLENRIO...
HOUSE...
LOGAN...
MONTOYA...
QUAY...
RAGLAND...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN
SOUTHERN AND EASTERN QUAY COUNTY BY 900 PM. WESTERN AND NORTHERN
QUAY COUNTY WILL SEE LESS THAN ONE ADDITIONAL INCH OF RAIN.
LAT...LON 3463 10407 3462 10374 3471 10371 3470 10350
3479 10351 3480 10341 3489 10338 3489 10330
3497 10329 3499 10304 3533 10305 3573 10303
3573 10335 3539 10334 3537 10355 3524 10355
3520 10372 3515 10408 3475 10410
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 1:53 PM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Sep 1, 1:53 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 153 PM MDT THU SEP 1 2005 .DISCUSSION...CONVECTION FIRING EARLY AND OFTEN TODAY WITH A FEW STRONG STORMS ALREADY. POTENTIAL FOR HAILERS AREAWIDE AND MAYBE SOME STRONG WINDS OVER THE FAR W THROUGH THIS EVENING. THEN THERE MAY BE A TRANSITION TO HEAVY RAIN CONCERNS DURING THE NIGHT. THIS BASED MAINLY ON THE GFS WHICH PICKS UP ON A DISTURBANCE HEADING N INTO SW AND SC NM NOW. OTHER MODELS DO AS WELL...BUT WITH LESS PRECIP. GFS PROBABLY OVERDONE WITH ITS 1 TO 2 INCH BULLSEYES BUT AREA LOOKS REASONABLE FROM THE SW AND SC MOUNTAINS NE ALONG THE E SLOPES OF CNTRL MOUNTAINS ONTO THE ERN PLAINS. MEANWHILE THINGS ARE FIRING IN THE NE AS WELL...WITH LAST NIGHTS DISTURBANCE STILL AFFECTING THIS AREA. BULK OF THIS ACTIVITY MAY BE OUT OF THE NE BY SUNSET. ALL OF THIS IS HAPPENING DESPITE UPPER LEVEL HIGH CENTERED OVER THE STATE. YESTERDAYS COLD FRONT HAS FRESHENED THE LOW LEVEL MOISTURE AREAWIDE AND THE COUPLE OF DISTURBANCES HAVE AIDED IN THE LIFT AND INSTABILITY. MOISTURE TO BE RECYCLED FRI WITH MOST ACTIVE AREAS BEING THE W AND CNTRL MOUNTAINS WHERE WE WILL CARRY SCATTERED POPS. GENERAL DECREASE IN COVERAGE OF CONVECTION STILL FORECAST FOR THIS WEEKEND AS UPPER HIGH REMAINS NEAR THE AREA. NAM HOLDS IN HIGH OVER THE STATE AND EVEN SHIFTS IT A BIT N...WHILE GFS TAKES RIDGE AXIS SE. GFS THUS MORE BULLISH ON PRECIP OVER THE W AND N THIS WEEKEND WITH SOME MONSOON MOISTURE AND WEAK DISTURBANCES MOVING NE IN THE SW FLOW ALOFT. WILL KEEP ISOLATED POPS FOR NOW OVER THE CWA WITH BEST POPS FAVORING THE W AND N MOUNTAINS. GFS EVENTUALLY BUILDS UPPER HIGH BACK OVER NM NEXT WEEK WITH LIMITED MOISTURE. APPEARS BACK DOOR FRONT LESS OF A CONCERN AS WELL. THUS WILL KEEP JUST ISOLATED POPS FOR NEXT WEEK ALL AREAS. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 88 57 85 / 10 10 10 20 GALLUP.......................... 50 83 51 81 / 30 10 10 20 GRANTS.......................... 51 82 52 81 / 40 20 20 10 GLENWOOD........................ 59 88 58 87 / 20 20 20 20 CHAMA........................... 43 76 43 76 / 30 30 30 20 LOS ALAMOS...................... 50 78 51 79 / 40 30 30 10 RED RIVER....................... 39 68 39 72 / 40 30 30 20 TAOS............................ 46 79 49 80 / 40 30 20 20 SANTA FE........................ 52 80 52 80 / 40 20 30 10 SANTA FE AIRPORT................ 54 82 54 82 / 40 20 20 10 ESPANOLA........................ 52 83 52 85 / 30 20 20 10 ALBUQUERQUE HEIGHTS............. 62 85 62 85 / 40 20 20 10 ALBUQUERQUE VALLEY.............. 58 87 58 87 / 40 20 20 10 ALBUQUERQUE FOOTHILLS........... 59 85 59 85 / 40 20 20 10 ALBUQUERQUE WEST MESA........... 60 88 61 87 / 40 20 20 10 SOCORRO......................... 60 85 59 86 / 40 20 20 10 SANDIA PARK/CEDAR CREST......... 53 79 52 77 / 50 20 30 10 MORIARTY/ESTANCIA............... 49 82 50 82 / 50 30 30 10 CARRIZOZO....................... 57 83 56 84 / 40 20 20 10 RUIDOSO......................... 51 75 51 78 / 50 30 20 10 RATON........................... 47 83 50 83 / 30 20 20 10 LAS VEGAS....................... 50 78 50 79 / 40 20 20 10 ROY............................. 55 81 55 82 / 30 20 20 10 CLAYTON......................... 57 84 57 87 / 30 10 20 10 SANTA ROSA...................... 56 87 56 89 / 40 10 20 10 TUCUMCARI....................... 60 87 61 91 / 30 10 20 10 FORT SUMNER..................... 59 87 59 88 / 40 10 20 10 CLOVIS.......................... 60 85 60 88 / 30 10 20 10 PORTALES........................ 59 86 59 89 / 30 10 20 10 ROSWELL......................... 65 88 63 91 / 40 10 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Sep 1, 6:00 AM MDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU SEP 1 2005 NMZ001>021-026-021200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 559 AM MDT THU SEP 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AN INCREASE IN LOW LEVEL MOISTURE LAST EVENING WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE...EXPECTED TO CROSS THE NORTHWEST PORTIONS OF THE STATE THIS AFTERNOON...INCREASING THE CHANCE OF THUNDERSTORMS. A FEW OF THESE STORMS HAVE A POTENTIAL TO BECOME SEVERE WITH THE MAIN THREAT BEING STRONG DAMAGING WIND GUSTS WITH A FEW STORMS PRODUCING HAIL UP TO ONE INCH IN DIAMETER. ANY LOCATION FROM THE CONTINENTAL DIVIDE EAST TO THE TEXAS BORDER WILL BE SUSCEPTIBLE FOR ONE OF THESE ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 49
In the hours before
Special weather statement, Sep 1, 3:23 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 323 PM MDT THU SEP 1 2005 NMZ004-005-012200- NORTHEAST HIGHLANDS-SANGRE DE CRISTO MOUNTAINS- ...STRONG THUNDERSTORM MOVING THROUGH WEST CENTRAL MORA COUNTY... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LA CUEVA. THIS STORM DEPOSITED COPIOUS AMOUNTS OF HAIL IN HOLMAN AT 300 PM AND IS CAPABLE OF PRODUCING 1 INCH OF RAIN IN LESS THAN AN HOUR. MOVEMENT IS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA VISTA...EL TURQUILLO...HOLMAN...LUCEROS...OJO FELIZ AND RAINSVILLE. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR POSSIBLE UPDATES OR WARNINGS. 44
Local storm report, Sep 1, 4:27 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT THU SEP 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 14 N LAS VEGAS 35.80N 105.22W
09/01/2005 1.75 INCH SAN MIGUEL NM LAW ENFORCEMENT
20 MINUTES OF GOLFBALL HAIL NEAR MILE MARKER 360 ON
INTERSTATE 25. STILL HAILING AT 420 PM.
&&
KHAYESSpecial weather statement, Sep 1, 4:33 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 PM MDT THU SEP 1 2005 NMZ002-003-009-010-012315- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS- UPPER RIO GRANDE VALLEY- 433 PM MDT THU SEP 1 2005 ...STRONG AND GUSTY WINDS WILL MOVE OVER RIO RANCHO AND ALBUQUERQUE METRO AREAS... THUNDERSTORMS OVER CENTRAL SANDOVAL COUNTY SOUTHEAST OF SAN YSIDRO ARE PRODUCING GUSTY WINDS WHICH WILL SPREAD SOUTHEAST ACROSS RIO RANCHO AND THE ALBUQUERQUE METRO AREA THROUGH 530 PM. 30 MPH WINDS WITH GUSTS OF 45 TO 50 MPH HAD REACHED NORTHWEST RIO RANCHO AT 430 PM. THESE WINDS WILL SPREAD SOUTHEAST AND WEAKEN SLOWLY THROUGH 530 PM. 03
Special weather statement, Sep 1, 5:05 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 PM MDT THU SEP 1 2005 NMZ009-010-015-020000- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- 505 PM MDT THU SEP 1 2005 ...STRONG AND GUSTY WINDS WILL SPREAD SOUTH FROM ALBUQUERQUE INTO LOS LUNAS AND BELEN... ...THUNDERSTORMS MAY FORM ALONG THE WEST SIDE OF SANDIA MOUNTAINS AND BETWEEN ALBUQUERQUE AND SOCORRO... OUTFLOW WINDS OF 30 TO 40 MPH FROM DISTANT THUNDERSTORMS HAVE MOVED SOUTHEAST OVER RIO RANCHO AND ALBUQUERQUE. THE LEADING EDGE OF THE GUSTY WINDS WILL SPREAD SOUTH REACHING ISLETA PUEBLO BY 515 PM AND CONTINUING ON TO LOS LUNAS ABOUT 530 PM AND TO BELEN AROUND 6 PM. ALTHOUGH THESE WINDS WILL BRING MAINLY BLOWING DUST...A FEW SHOWERS AND ISOLATED THUNDERSTORMS MAY DEVELOP FROM NEAR ALBUQUERQUE SOUTH TO SOCORRO BETWEEN 530 PM AND 7 PM. 03
Special weather statement, Sep 1, 5:11 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 511 PM MDT THU SEP 1 2005 NMZ003-009-010-020000- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY- ...STRONG THUNDERSTORM MOVING ALBUQUERQUE... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER IN ALBUQUERQUE. MOVEMENT WAS NORTHEAST AT 10 MPH. MARBLE SIZE HAIL WAS REPORTED MENUAL INTERSTATE 25. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMEDA...LOS RANCHOS DE ALBUQUERQUE...NORTH VALLEY...SAN ANTONITO...SANDIA HEIGHTS AND SANDIA PARK. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA.
Local storm report, Sep 1, 6:45 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 PM MDT THU SEP 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL TUCUMCARI 35.17N 103.73W
09/01/2005 0.75 INCH QUAY NM TRAINED SPOTTER
&&
KHAYESThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 6:15 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 60 min |
| Sep 1, 8:13 PM MDT | Flash Flood Warning | ABQ | Quay | 92 min |
| Sep 1, 8:20 PM MDT | Flash Flood Warning | ABQ | De Baca | 85 min |
| Sep 2, 2:11 AM MDT | Flash Flood Warning | ABQ | De Baca | 109 min |
Nearby
Flash Flood Warnings in New Mexico, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.